De Filippis, V.; Di Vincenzo, O. M.
On the generalized hypercentralizer of a Lie ideal in a prime ring
Rendiconti del Seminario Matematico della Università di Padova, Tome 100 (1998) , p. 283-295
Zbl 0921.16011 | MR 1675291 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1998__100__283_0

Bibliographie

[1] L. Carini, Centralizers and Lie ideals, Rend. Sem. Mat. Univ. Padova, 78 (1987), pp. 255-259. Numdam | MR 934516 | Zbl 0637.16021

[2] C.L. Chuang - J.S. Lin, On a conjecture by Herstein, J. Algebra, 126 (1989), pp. 119-138. MR 1023288 | Zbl 0688.16036

[3] C.L. Chuang - J.S. Lin, Rings with nil and power central k-th commutators, Rend. Circ. Mat. Palermo Serie II, XLI (1992), pp. 62-68. MR 1175588 | Zbl 0786.16016

[4] O.M. Di Vincenzo, On the n-th centralizer of a Lie ideal, Boll. Un. Mat. Ital. (7), 3-A (1989), pp. 77-85. MR 990089 | Zbl 0692.16022

[5] O.M. Di Vincenzo - A. Valenti, On n-th commutators with nilpotent or regular values in rings, Rend. Circ. Mat. Palermo Serie II, XL (1991), pp. 453-464. MR 1174243 | Zbl 0794.16026

[6] B. Felzenszwalb - A. GIAMBRUNO, Centralizers and multilinear polynomials in noncommutative rings, J. London Math. Soc. (2), 19 (1979), pp. 417-428. MR 540054 | Zbl 0405.16011

[7] I.N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago (1969). MR 271135 | Zbl 0232.16001

[8] I.N. Herstein, On the hypercenter of a ring, J. Algebra, 36 (1975), pp. 151-157. MR 371962 | Zbl 0313.16036

[9] N. Jacobson, P.I. Algebras, an Introduction, Lecture Notes in Mathematics, no. 441, Springer-Verlag, Berlin, New York (1975). MR 369421 | Zbl 0326.16013

[10] C. Lanski - S. Montgomery, Lie structure of prime rings of characteristic 2, Pacific J. Math., 42, n. 1 (1972), pp. 117-135. MR 323839 | Zbl 0243.16018

[11] L.M. Rowen, General polynomial identities II, J. Algebra, 38 (1976), pp. 380-392. MR 463235 | Zbl 0324.16016